# SDR DL72S970144

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404DA
- Make and model: Boeing 727232
- Aircraft serial: 21148
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH VISIBLE CRACK IN VERT STAB S-8L, 1 INCH VISIBLE CRACK IN VERT STAB S-9L, 1 INCH VISIBLE CRACK IN VERT STAB S-7L.  REPAIRED PER M/M 55-30-0.
